# SDR ASAA2016120218916

- Difficulty date: December 2, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 38,539 hours, 11,766 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710002
- Part serial: 40DG98
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 14,394 hours, 4,266 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR HAS BEEN GIVING FALSE RETURNS AT FL390, 10 AND 2 OCLOCK POSITION AT ABOUT 5 MILES CONSISTENTLY COMES AND GOES.  ACFT GROUNDED. REMOVED AND REPLACED THE RADAR TRANSCEIVER IAW AMM 34-43-41. OPS CHECKED GOOD.
